# SDR YENA201902170080

- Difficulty date: February 17, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 3703
- Aircraft time: 42,365 hours, 14,653 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 821, HDN-LGB. RUDDER FELT HEAVY DURING FLT CONTROL CK BUT MOVED NORMALLY, WHILE LEVELING AT 340, A/C EXPERIENCED SIDE LOAD AND ROLL CONSISTENT W/ YAW DAMPER FAIL, NO ECAMS NOTED, RUDDER CENTERED IN CRUISE FLT TRIM L 1.5 AT TIME OF EVENT, NOW L 0.4, FL 340, WIND 272 AT 60K; ACCOMPLISHED RUDDER TRAVEL CK, RUDDER TRIM TEST, REF 27-22-00. NO FAULTS NOTED. ACCOMPLISHED AFS TEST 22-90-00, ALL CK NORMAL A/C OK FOR CONT SVC.
